MathSciNet Relay Station
MathSciNet bibliographic data
MR2335393 (2008c:35194) 35L70 (35B10 35Q51)
He, Ji-Huan; Abdou, M. A. New periodic solutions for nonlinear evolution equations using Exp-function method. Chaos Solitons Fractals 34 (2007), no. 5, 1421–1429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement